EMIS ELibM Electronic Journals Advances in Geometry
Vol. 4, No. 2, pp. 165–179 (2004)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Complex structures on the Iwasawa manifold

Georgios Ketsetzis and Simon Salamon

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 25 Feb 2004. This page was last modified: 20 Jun 2005.

© 2004 Walter de Gruyter GmbH & Co. KG
© 2004–2005 ELibM for the EMIS Electronic Edition